| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was not happy with results.The iol was exchanged for unspecified lens model 1 months and 12 days after the initial implant procedure.Clinical reason for explant was reported as patient not seeing clearly.Additional information has been requested but is not available at the time of this report.